... all over. Should I continue or stop and go to the doctor Monday? I was just taken off Bactrim because it gave me severe stomach pains. Never had a problem with medicines before.
It might be what is h as]ening can be a side effect. Same happened to me but I was not aware of what it can do until my daughter saw a guy on t.v who lost is ability to use his tendons and muscles. Since I used it my tendons are bad and so are my muscles. It has set me back where I am using two canes to walk and I have tingling in two of my fingers. So yeah use it if you want hut if anything else happens. Be very csreful, do some homework on it,you have it at your fingertips. We are experimenting
With penicillin. Be careful.
Yea, cipro is a very strong antibiotic, alot of people have problems with it. Usually stomach irritation. I would definitely call Doc in am and let him know. Good luck!! Drink lots of cranberry juice. Something in the acid in the juice, that bacteria doesn't like and you can start flushing it out of your system
sounds like you have developed a yeast infection (can happen all over too), (or you're having a reaction of sorts) which is caused by antibiotics that disturb the bacterial balance. i suggest going to the doc to get checked out. Sometimes, the yeast infection med will cause another problem, bacterial vaginitis, so beware of that. I used to be stuck in that horrid cycle until I discovered D-mannose. It stopped me from getting uti's, so I haven't had to deal with any of that since! If you have a hard time getting rid of the yeast, a strict sugar free diet supplemented with as much probiotics and yogurt as you can stand will help get you back on track naturally!
do not drink cranberry juice! I have seen many urologists and even my PCP who says cranberry juice has been known to either do nothing helpful or make things worse. It used to help back in the day and I know if you google it, it will say to drink it but it is not going to cure your infection. It sounds like you may be having a reaction. You're probably allergic to it. I'd go back to the DR who prescribed it and request something else or you may even get to just come off it. Usually 3 days of cipro is enough to cure your infection.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Apr 2012 • 1 answer
Updated 28 Feb 2015 • 2 answers
My urologist has prescribed ciprofloxacin for UTI's three times in the last six months. Each time my
Updated 25 Dec 2016 • 5 answers
Updated 24 Apr 2016 • 2 answers
I took the 2nd Diflucan last night. My doctor prescribed Bactrim for a UTI. How soon can I start it?
Updated 14 Nov 2018 • 1 answer